# SDR CA140109003

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Plug
- Condition: Leaking
- Location: T/R Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD JUST DEPARTED FROM AN OFFSHORE PLATFORM WHEN THE T/R PEDALS LOCKED UP AT APPROXIMATELY MID-TRAVEL.  PILOT CONTINUED ON AND MADE AN UNEVENTFUL EMERGENCY LANDING. AT THIS TIME, T/R FLAPPING BEARINGS ARE SUSPECT, BUT INITIAL INSPECTION HAS REVEALED NO VISUAL ANOMALIES. UNABLE TO CONTINUE INSPECTION DUE TO SHIP BEING QUARANTINED BY THE NTSB & FAA. SENDING A REPLACEMENT T/R HUB & BLADE ASSEMBLY.  CUSTOMER WILL ADVISE MFG UPON RELEASE OF THE QUARANTINE.
